# SDR CALA2025012201965

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 27,666 hours, 10,121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE IS HANGING DOWN. RETUCKED "Z" FOLD IN GIRT TO PROPER GIRT DIMENSION. REF AMM SUB TASK 25-66-01-420-002 2(D).
